# SDR QXEA2010032900189

- Difficulty date: March 23, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 20,916 hours, 15,342 cycles
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: SH670318713
- Condition: Damaged
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER PASSENGER DOOR FRAME UPPER AFT PIECE AT STRINGER 3L IS GOUGED FROM A OVERHEAD PANEL SCREW.  REPLACED PART SH670-51871-3.  TREATED PRIMED AND PAINTED AREA.
